Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Cause for breast pain after taking contraceptive pill

Premium Questions

Dr. Rakhi Tayal MD

i am using XXXXXXX 21 and have breast pain it feels i am more sick after taking these contraceptive pill.i have been diagnosed my endometrial polyp .shuld i continue with these tab... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Albana Sejdini MD

I have been having breast pain for the past week and half . They feel like they are going to shoot ... was very thirsty and was craving a lot of milk. I know I need to get another pill to take... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  Som Biswas MD

Hi...I am 40 years and having breast pain on and off for quite sometime.right now it's in my right breast and get pains actually in both.i had been to a gynac last month n she examined n said... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Rakhi Tayal MD

, that day I had sex again and panic that night and took 5 contraceptive pills all togheter and then took 1 daily until friday 28. I have not had another period, but have breast pain , the mamal... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.  Deepti Verma MD

Hello sir/madam, I'm facing some stomach and breast swelling, breast pain and lower abdominal pain after a medical abortion , this is my 1st pregnancy and I used a pill name... View answer

Answered by : Dr. Deepti Verma ( OBGYN)

Public Forum Discussions

Dr.   Baburaj C T MD

hours later. There was no evidence of a ruptured condom. I was told by the pharmacist that after taking the emergency pill, my period could start early. I have had spotting for 2 days, tender... View answer

Answered by : Dr. Baburaj C T ( OBGYN)
Dr. Sree Gouri SR MD

that there was only wetness.... To have precautions i had an i pill (ECP) soon after 3 hrs after this incidence n today its been 38 hours i have just felt lower abdominal pain n little... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr.     Ivan R. Rommstein MD

is a contraceptive pill, this may happen. Then i realized that i started to take it from 1st of July and my last MC ... was facing severe pain in my right breast and on 1st of july I... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr.  Shinas Hussain MD

My doctor says i HAVE COMPOUND FRACTURE OF SPINE BUT STILL HAVE PAIN UNDER MY RIGHT BREAST . WALKED AT THE YMCA 1 MILE TODAY AND COULDN T GO ANYMORE SINCE i WAS IN TOO MUCH PAIN. oN BONE MEDICINE AND... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Jacqueline Brown MD

doctor recommends i should take contraception pills. If i do take the pills and then come off ... and headache, feel tired during day time (sleeping pattern), can t concentrate, and... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)

Mobile Questions and Answers

Dr. M. Vamsi Krishna MD

dear madam the problem your are facing is called cyclic mastralgia.this is a common symptom in many women.this is due to hormonal changes during menstruation.try taking primosa 1000 twice daily for 1 month this may...

Dr.    Muhammad Ahmad MD

take tablet mebeverine 2 tablets and flagyl 400mg two tablets drinks much water

Dr. Abhishek Kapoor MD

HI Thanks for using healthcare magic Yamini is oral contraceptive and it has few side effects like abdominal cramping or bloating, acne, back pain, breast pain, tenderness or swelling,changes...